# SDR ABXA2014021117

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT OF STATION 977 IN LT WW CTR BEAM.  BLENDED CORROSION ON LT KEEL BEAM OTBD FLANGE STATION 958 - 977 AREA BLENDED FOUND TO BE OUT OF LIMITS IAW SRM 53-50-12. SEE REA B653-60856-MR FOR COMPLETION OF REPAIR.  SDR INFORMATION CORRODED, PN 145T8611-5, SN, PART NAME KEEL BEAM, FUSELAGE STATION FROM 958 TO 977.  ACFT WAS GROUNDED.
